A 46-year-old female asked:
Disclaimer

heart fluttering for a few months and now triggers coughing fit. chest feels tight. mirena (levonorgestrel) implant. past asthma. strange pain in legs. nausea. tired?

1 doctor answer
Dr. David Earle
30 years experience General Surgery
Complex issue: With multiple nonspecific symptoms, it is impossible to sort out your problems with a limited answer in an online forum. You should see your primary care provider a more complete evaluation. Hope this helps!
Answered on May 19, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 35-year-old female asked:
Dr. Lori Mcneal
33 years experience Obstetrics and Gynecology
Mirena (levonorgestrel): It sounds like you are having palpitations or some other abnormal cardiac rhythm. I doubt this is related to the Progesterone in the Mirena (levonorg ... Read More
1
1 thank
A 46-year-old female asked:
Dr. Kerrie Pinkney
26 years experience Palliative Care
Have your child seen: By their pediatrician right away. You don't say the child's age, but something serious sounds likely. I hope it's not serious.
1
1 thank
A 57-year-old female asked:
Dr. Elden Rand
20 years experience Cardiology
Can be similar: Sometimes asthma attack and heart attack can both have chest tightness and difficulty breathing. Would need to undergo evaluation in an emergency ... Read More
1
1 thank
A 34-year-old female asked:
Dr. Steven Hebert
28 years experience Pathology
Thyroid issues?: Many of your symptoms could be related to thyroid disease. Please see you doctor and make sure a thyroid panel is ordered. Best of luck.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month